Application of asymptotic methods to the investigation of one-frequency nonlinear oscillations of cylindrical shells interacting with moving fluid

  • P. S. Koval’chuk
  • L. A. Kruk
  • V. D. Kubenko


We demonstrate the applicability of the Bogolyubov-Mitropol’skii asymptotic method to the construction of one-frequency solutions of a system of nonlinear equations used to describe the multimode free, forced, and parametrically excited vibrations of cylindrical shells interacting with moving fluid.
How to Cite
Koval’chuk, P. S., L. A. Kruk, and V. D. Kubenko. “Application of Asymptotic Methods to the Investigation of One-Frequency Nonlinear Oscillations of Cylindrical Shells Interacting With Moving Fluid”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 476–487,
Research articles